# SDR SWAA2023090687215

- Difficulty date: August 8, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM CORRODED AROUND AND UNDER LAV TIE DOWN FITTING BS947 LBL24.5.<OUT OF LIMITS PER SRM 53-70-51-1A-1;[03] CUT AND REMOVED DAMAGED FLANGES OF THE UPPER CHORD OF THE FLOOR BEAM AT STA. 947 FROM LBL 9' TO LBL 41.5' PER SRM 53-70-51-2R-5; ALTERNATIVE 2.;[04] INSPECTION C/W BUY BACK OF CUT FROM REMOVED DAMAGE FLAP PEENING OF THE CUT EDGES ON FLOOR BEAM PER SOPM 20-10-03. PRE DRILLED RIVET LAYOUT ON THE VERTICAL ANGLE OF T- CAP REPAIR PART AND PLUGGED RELOCATED BRACKET HOLE PER SRM 53-70-51-2R-5.;[08] FABRICATED REPAIR PARTS PER SRM 53-70-51-2R-5.;[09] FABRICATED REPAIR PARTS PER SRM 53-70-51-2R-5. (RII);[10] ALODINED AND PRIMED REPAIR AREA AND REPAIR PARTS IAW SRM 53-70-51-2R-5RELOCATED SUPPORT BRACKET ON THE REAR SIDE OF  STA. 947; AT LBL 3.5' PER SRM 53-70-51-2R-5.;[13] INSPECTED C/A #12 RELOCATION OF SUPPORT BRACKET.INSTALLED REPAIR PARTS ON FLOORBEAM AT STA. 947 FROM LBL 15' TO LBL 47' PER SRM 53-70-51-2R-5; ALTERNATIVE 2.;[17] INSTALLED REPAIR PARTS ON FLOORBEAM AT STA. 947 FROM LBL 15' TO LBL 47' PER SRM 53-70-51-2R-5; ALTERNATIVE 2 C/W INSPECTION INSTALLED REPAIR PARTS ON FLOORBEAM AT STA. 947 FROM LBL 2' TO LBL 15' PER SRM 53-70-51-2R-5; ALTERNATIVE 2. (RII);[21] RAJESH ALI (TECHNICIAN); 17-AUG-2023 09:42 UTC INSTALLED REPAIR PARTS ON FLOORBEAM AT STA. 947 FROM LBL 2' TO LBL 15' PER SRM 53-70-51-2R-5; ALTERNATIVE 2. (RII);[22] C/W;[23] VERIFIED ALL STEPS C/W
